MAUDE Adverse Event Report: LEVEL 1

LEVEL 1
Model Number L-10
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information was received regarding a level 1 hotline accessory.It was reported that before opening the package, the customer noticed the connector was broken.There was no patient injury.
 
Additional Manufacturer Narrative
One unit was received along with original packaging.Visual inspection confirmed that the female luer was broken.A digital microscope was used to further inspect the point of breakage and determine if the component was subjected to stress.The breakage was clean.Further molding review was conducted and root cause was determined to be related to a variation in molding.Notifications were sent to appropriate production personnel and suppliers to create awareness for this variation.A dhr was conducted on the provided lot numbers and confirmed that no discrepancies were found during manufacture and appropriate inspections were completed.

Brand Name
LEVEL 1
MDR Report Key11751179
Report Number3012307300-2021-03630
Device Sequence Number4138219
Product Code LGZ
UDI-Device Identifier40695085401002
UDI-Public40695085401002
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2023
Device Model NumberL-10
Device Catalogue NumberL-10
Device Lot Number3794412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2021
Supplement Date Received by Manufacturer08/08/2021
Initial Report FDA Received Date04/30/2021
Supplement Report FDA Received Date09/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1